Veganin Tablets Pack of 30
  • Veganin Tablets Pack of 30

Veganin Tablets

From £5.19

Medication features

  • Effective Pain Relief
  • For 3 days use only
  • Paracetomal, Caffeine & Codeine

NOTE: After selecting this product, you will need to complete a short assessment, so we can make sure this medication is suitable for you.

Overview

Buy Veganin Tablets Pack of 30 online

Veganin is used as a short-term relief of moderate pain that is not relieved by other painkillers such as paracetamol, or ibuprofen alone. It is suitable for the treatment of migraine, headache, rheumatic pain, period pain, toothache and neuralgia. Veganin is a tablet containing paracetamol, caffeine and codeine phosphate. Paracetamol and codeine are painkillers. Codeine belongs to a group of medicines called opioid analgesics which act to relieve pain; it can be used on its own or in combination with other painkillers such as paracetamol. Paracetamol also helps lower a high temperature. Caffeine is a mild stimulant that causes wakefulness and increased mental activity.

Side Effects

Like all medicines, this medicine can cause side effects, although not everybody gets them.

Important side-effects you should know about Veganin:

  • taking a painkiller for headaches too often or for too long can make them worse
  • taking codeine regularly for a long time can lead to addiction, which might cause you to feel restless and irritable when you stop taking the tablets

If you get any of the following side effects, you must stop taking Veganin and get medical help straight away:

  • sweating, red face, allergic reactions such as a skin rash, itchy skin or swelling of the face. These may be the symptoms of a severe allergic reaction
  • diffculty or pain in urinating, needing to pass urine more often, or passing less urine than usual
  • palpitations (awareness of your heart beat)
  • low blood pressure (often feeling faint or dizzy upon standing up)

If you get any of these side eects, stop taking the medicine and seek medical advice as soon as possible:

  • diffculty in breathing (if you are sensitive to aspirin or other NSAIDs)
  • liver dysfunction
  • serious skin reactions (very rare cases have been reported)
  • cloudy urine
  • blood disorders including low platelet count (making you slow to heal and bruise easily) and low white blood cell count (making you more likely to get infections)
  • inflammation of the pancreas if you have had your gall bladder removed

Talk to a pharmacist or your doctor if you experience any of the below side effects:

  • drowsiness, dizziness, headache, vertigo (a sense of spinning either of yourself or your surroundings)
  • blurred or double vision, facial flushing
  • constipation, feeling sick (nausea), being sick (vomiting), heartburn, dry mouth
  • stomach cramps
  • seeing hearing or feeling things that are not real (hallucinations), nightmares and restlessness
  • shiver
  • nervousness, irritability

Directions

Always take this medicine exactly as described in this leaflet or as your doctor or pharmacist has told you. Check with your doctor or pharmacist if you are not sure.

Adults, including the elderly: Swallow two tablets with water every 4-6 hours. Do not take more than 8 tablets in 24 hours. If you have already taken another painkiller wait at least four hours before taking Veganin.

Children aged 16 – 18 years: Swallow one to two tablets with water every 6 hours, when necessary. Do not take more than 8 tablets in 24 hours.

Children aged 12 – 15 years: Swallow one tablet with water every 6 hours, when necessary. Do not take more than 4 tablets in 24 hours.

This medicine should not be taken for more than 3 days. If the pain does not improve after 3 days, talk to your doctor for advice.

Veganin should not be taken by children below the age of 12
years, due to the risk of severe breathing problems

Warnings

This medicine can only be used for the short-term treatment of acute moderate pain which is not relieved
by paracetamol, ibuprofen or aspirin alone.

You should only take this product for a maximum of three days at a time. If you need to take it for longer than three
days you should see your doctor or pharmacist for advice.

This medicine contains codeine which can cause addiction if you take it continuously for more than three days. This can give you withdrawal symptoms from the medicine when you stop taking it. If you take this medicine for headaches for more than three days it can make them worse.

Ingredients

The active substances are: Paracetamol 500 mg, Codeine phosphate 8 mg and Caffeine 30 mg in each tablet.

The other ingredients: Maize starch, methylcellulose, povidone, talc, calcium stearate, hypromellose, polyethylene
glycol and water.

Order on Monday to Friday until 3:30pm guarantees next day delivery options

Close
From £5.19
30 Tablets
The variation selected is currently out of stock.
Item added to bag. Click here to view bag.
Please select a size from above to proceed.
There are NHS prescriptions in your basket. Please complete the order first or remove NHS prescriptions from the basket.